# SDR USAA070643

- Difficulty date: August 10, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 21,529 hours, 21,529 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53456038202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y765 ABOVE FR C47.2, BEAM (SEAT TRACK) HAS CORROSION.  SEAT TRACK SPLICE REPAIR 4.25 INCH SECTION PER SRM 53-00-15; CORR TASK JA-251-53500, DEFECT SIZE:  2 X 3 INCHES.
